# SDR AT0100064

- Difficulty date: January 1, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO PIT AREA WAS CORRODED AT SUPPORT BEAMS AT BS 947 - 987.  REMOVED CORROSION, TREATED, PRIMED, FABRICATED AND INSTALLED REPAIR SUPPORT BEAMS IAW B737 SRM 51-21-31, 53-10-9 AND TIMCO SERVICE ORDER 151151-23634.
